# SDR DHL9871705C

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 4980 · APU Exhaust System
- Part: Angle
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, APU UPPER EXHAUST DUCT CENTER BAFFLE IS LOOSE.  REPLACED ATTACH ANGLES PER SRM 51-30-2 ANGLE 2 BY 2.5, N/R 2120.
